Rational Approximation of the Rough Heston Solution

International Journal of Theoretical and Applied Finance, Vol. 22, No. 3, 1950010, 2019

18 Pages Posted: 20 Jun 2018 Last revised: 12 Jun 2019

See all articles by Jim Gatheral

Jim Gatheral

CUNY Baruch College

Rados Radoicic

CUNY Baruch College

Date Written: January 29, 2019

Abstract

We present a simple rational approximation to the solution of the rough Heston Riccati equation valid in a region of its domain relevant to option valuation. Pricing under rough Heston using this approximation is both fast and very accurate.

Keywords: Rough Heston Model, Padé Approximant, Rational Approximation, Volatility Smile, Leverage Swap

JEL Classification: C2, C3, C4, C6

Suggested Citation

Gatheral, Jim and Radoicic, Rados, Rational Approximation of the Rough Heston Solution (January 29, 2019). International Journal of Theoretical and Applied Finance, Vol. 22, No. 3, 1950010, 2019. Available at SSRN: https://ssrn.com/abstract=3191578 or http://dx.doi.org/10.2139/ssrn.3191578

Jim Gatheral (Contact Author)

CUNY Baruch College ( email )

Department of Mathematics
One Bernard Baruch Way
New York, NY 10010
United States

Rados Radoicic

CUNY Baruch College ( email )

One Bernard Baruch Way
New York, NY 10010
United States

Register to save articles to
your library

Register

Paper statistics

Downloads
222
Abstract Views
707
rank
135,262
PlumX Metrics